Journal of Research of the National Bureau of Standards
AbstractAn expansion of [equation] in the neighborhood of k2=1 is obtained by a method based on an Abelian theorem.
CiteJ. Res. Natl. Bur. Stand., Sec. B: Math.& Math. Phys., Vol. 68B, No. 1, p. 1
OcrABBYY FineReader 8.0
RightsThe Journal of Research of the National Institute of Standards and Technology is a publication of the U.S. Government. The papers are in the public domain and are not subject to copyright in the United States. However, please pay special attention to the individual works to make sure there are no copyright restrictions indicated. Individual works may require securing other permissions from the original copyright holder.